The dynamics of financial markets and one-dimensional discontinues piecewise-linear maps




Faculty/Professorship: Economic Policy  
Author(s): Tramontana, Fabio
Other Contributing Persons: Westerhoff, Frank H.  
Title of the Journal: AENORM
ISSN: 1568-2188
Publisher Information: Amsterdam : VSAE/Kraket
Year of publication: 2012
Volume: 20
Issue: 76
Pages: 33-41
Language(s): English
Peer Reviewed: Ja
International Distribution: Ja
Type: Article
URI: https://fis.uni-bamberg.de/handle/uniba/53008
Release Date: 27. January 2022